Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23167
Bolthausen, E (1976). On a functional central limit theorem for random walks conditioned to stay positive. The Annals of Probability, 4(3):480-485.
View at publisher
Let be a sequence of i.i.d.rv with and . Set . Let be for and suitably interpolated elsewhere. This paper gives a generalization of a theorem of Iglehart which states weak convergence of , conditioned to stay positive, to a suitable limiting process.
15 downloads since deposited on 04 Nov 2009
2 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Conditioned limit theorem; functional central limit theorem; random walks; weak convergence|
|Deposited On:||04 Nov 2009 13:15|
|Last Modified:||15 Dec 2013 21:08|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page